# SDR TRBA2010087

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 31,352 hours, 27,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AQS1000
- Part serial: 34052
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED IN FLIGHT. R & R THE POWER SUPPLY AND BATTERIES AT LOCATION 73WL AND OPS CHECK OK IAW AMM JIC 33-51-21-RAI-10000, 33-51-21-RAI-10010, 33-50-00-OPT-10000 AND WORK CARD EX-335000-OPT-10000.
